# SDR UALA2012030801528

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 78,051 hours, 22,706 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BLADE 25 HAS LEADING EDGE DAMAGE.  BLENDED NICK OF BLADE 25 NR 1 ENG (AREA 2).  INSPECTED BLENDING PROCESS AND ACCOMPLISHED HFEC PER NDT MM.  NO CRACKS.
